Advertisement

Journal of Soviet Mathematics

, Volume 27, Issue 6, pp 3237–3241 | Cite as

The GB and GC properties of generalized elliposids

  • Yu. Ch. Kokaev
Article
  • 11 Downloads

Abstract

In the paper one investigates the conditions under which the subsets of the form\(B\left\{ {a_n ; p_n } \right\} = \left\{ {x = \sum {x_\kappa e_\kappa : \sum {\left| {\tfrac{{x_\kappa }}{{a_\kappa }}} \right|^{p_\kappa } } } \leqslant 1} \right\}\) of a Hilbert space, where aκ↓0, pκ>1, κ=1, ..., possesses the GB or the GC properties.

Keywords

Hilbert Space 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    S. Chevet, “p-ellipsoides deq q, exposant d'entropie; measures cylindriques gaussiennes,” C. R. Acad. Paris,AB269, A658–A660 (1969).Google Scholar
  2. 2.
    S. Chevet, “p-ellipsoides del q, mesures cylindriques Gaussiennes,” in: Les Probabilitiés sur les Structures Algébriques (Colloque, Clermont-Ferrand, 1969), CNS, Paris (1970), pp. 55–73.Google Scholar
  3. 3.
    R. M. Dudley, “The sizes of compact subsets of Hubert space and continuity of Gaussian processes,” J. Funct. Anal.,1, 290–330 (1967).Google Scholar
  4. 4.
    K. Itô and M. Nisio, “On the oscillation functions of Gaussian processes,” Math. Scand.,22, No. 1, 209–223 (1968).Google Scholar
  5. 5.
    N. C. Jain and G. Kallianpur, “Oscillation function of a multiparameter Gaussian process,” Nagoya Math. J.,47, 15–28 (1972).Google Scholar
  6. 6.
    Yu. Ch. Kokaev, “The behavior of the oscillation and conditional Gaussian distributions of linear functionals,” J. Sov. Math.,27, No. 5 (1984).Google Scholar
  7. 7.
    M. G. Sonis, “On certain measurable subspaces of the space of all sequences with a Gaussian measure,” Usp. Mat. Nauk,21, No. 5, 277–279 (1966).Google Scholar
  8. 8.
    V. N. Sudakov, “Geometric problems of the theory of infinite-dimensional probability distributions,” Tr. Mat. Inst. Akad. Nauk SSSR,141 (1976).Google Scholar

Copyright information

© Plenum Publishing Corporation 1984

Authors and Affiliations

  • Yu. Ch. Kokaev

There are no affiliations available

Personalised recommendations